Papers

1. E.P. Vdovin "Maximal orders of Abelian subgroups in finite simple groups", Algebra and Logic, v. 38 (1999), N 2, 67-83. (.pdf, .ps)

2. E.P. Vdovin, "Large normal nilpotent subgroups of finite groups", Siberian Mathematical Journal, v. 41 (2000) , N 2, p. 246-251. (.pdf, .ps)

3. E.P. Vdovin, "Large nilpotent subgroups of finite simple groups", Algebra and Logic, v. 39 (2000), N 5, 301-312. (.pdf, .ps)

4. E.P. Vdovin, "Maximal orders of abelian subgroups of finite Chevalley groups", Math. notes, v. 69 (2001), N 4, 475-498. (.pdf, .ps)

5. E.P. Vdovin, "Large abelian unipotent subgroups of finite Chevalley groups", Algebra and Logic, v. 40 (2001), N 5, 292-305. (.pdf, .ps)

6. E.P. Vdovin, D.O. Revin, "Hall subgroups of odd order of finite groups", Algebra and Logic, v. 41 (2002),  N 1, 8-29. (.pdf, .ps)

7. M. C. Tamburini, E. P. Vdovin, "Carter subgroups of finite groups", Journal of Algebra, v. 255 (2002), N 1, 148-163. (.pdf, .ps)

8. A. Previtali, M. C. Tamburini, E. P. Vdovin, "The Carter subgroups of some classical groups", Bulletin of the London Mathematical Society, v. 36 (2004), N 1, 145-155. (.pdf, .ps)

9. E. P. Vdovin, "The number of subgroups with trivial unipotent radicals in finite groups of Lie type", Journal of the Group Theory, v. 7 (2004), N 1, 99-112. (.pdf, .ps)

10. A.V. Vasil'ev and E.P. Vdovin, "Adjacency criterion in the prime graph of a finite simple group", Algebra and Logic, v. 44 (2005), N 6, 381-406. (.pdf, .ps)

11. D. O. Revin, E. P. Vdovin, "Hall subgroups of finite groups" in "Ischia Group Theory 2004: Proceedings of a Conference in honour of Marcel Herzog", Contemporary Mathematics, AMS, 2006, v. 402, 229-265 (.pdf, .ps)

12. E. P. Vdovin, "On the conjugacy problem for Carter subgroups", Siberian Mathematical Journal, v. 47 (2006), N 4, 597-600. (.pdf, .ps)

13. E.P.Vdovin, " Carter subgroups of almost simple groups", Algebra and Logic, v. 46 (2007), N 2, 90--119. (.pdf, .ps)

14. E.P.Vdovin, "On the existence of Carter subgroups", Proc. Stekl. Inst. Math. Suppl. 1, 2007, 195--204. (.pdf, .ps)

15. E.P.Vdovin, "Regular orbits of solvable linear p'-groups", Siberian Electronic Mathematical Reports, v. 4 (2007), 345-360. (.pdf, .ps)

16. E.P.Vdovin, "Conjugacy of Carter subgroups in finite groups", Doklady Mathematics, v. 76 (2007), N 1, 544-547.

17. E.P.Vdovin, A.A.Galt, "Normalizers of subsystem subgroups in finite groups of Lie type", Algebra and logic,  v. 47 (2008) N 1, 1-17. (.pdf, .ps)

18. E.P.Vdovin, "Carter subgroups of finite groups", Siberian Advances in Mathematics, v. 19 (2009), 1, 24-74 (.pdf, .ps corrigendum .pdf)

19. E.P.Vdovin, V.I.Zenkov, "On the intersection of solvable Hall subgroups in finite groups", Proc. Stekl. Inst. Math. Suppl. 3, 2009, 234-243. (.pdf)

20. E.P.Vdovin, D.O.Revin, "A conjugacy criterion for Hall subgroups in finite groups", Siberian mathematical Journal, v. 51, N 3, 402-409. (.pdf)

21. E.P.Vdovin, A.A.Galt,  "Strong reality of finite simple groups", Siberian mathematical Journal, v. 51, N 4, 600-605. (.pdf)

22.  D.O.Revin, E.P.Vdovin, "On the number of classes of conjugate Hall subgroups in finite simple groups", Journal of Algebra, v. 324 (2010), N 12, 36143652 (.pdf).

23. D.O.Revin, E.P.Vdovin, "Existence criterion for Hall subgroups of finite  groups", Journal of Group Theory,  v.14 (2011), N 1, p. 93-102 (.pdf).

24. A.V.Vasil'ev, E.P.Vdovin, "Cocliques of maximal size in the prime graph of a finite simple group", Algebra and logic, v. 50 (2011), N 4, 291-322 (.pdf).

25. E.P.Vdovin, "On the base size of a transitive group with solvable point stabilizer", Journal of Algebra and Application, v. 11 (2012), N 1, 1250015 (14 pages) (.pdf).

26. E.P.Vdovin, D.O.Revin, Pronormality of Hall subgroups in finite simple groups, Siberian Mathematical Journal, v. 52 (2012), N 3, 419-430 (.pdf).

27. Igor P Ivanov, Venus Keus, and Evgeny Vdovin,  Abelian symmetries in multi-Higgs-doublet models, J. Phys. A: Math. Theor., v. 45 (2012), 215201 (29pp) (.pdf).